Discussions that mention detrol

High & Low Blood Pressure board


First of all let me start off by saying, Thank You Lenin, Thank you zuzu8 and anyone else from the bottum of my Heart for taking the time to Help my Family and I.
I would have to say Lenin, her average would probally be around 180. Her blood pressure ranges from 155 to 205. She doesnt drink no alcohol zuzu8, she isn't overweight, my father gives her meds to her religously, she isn't a diabetic. Here is a list of her meds.
Baby Bayer (81mg) (1 morn.)
Prevacid (30mg) (1 morn.)(1 eve)
Paroxetine (30mg) (1 morn.)
Lipitor (10mg) (1 eve)
Synthroid (0.125mg) (1 morn.)
Plavix (75mg) (1 morn.0
Clonidine(0.1mg) (1morn)(1eve)
Metoprolol (100mg) (1morn)(1eve)
Detrol LA (4mg) (1eve)
Lotrel (10-20mg tab zeni) (1 morn
Primidone (50mg) (1 morn)(1 eve)
Lorazepam (0.5mg) (1 morn)(1 eve)
Hydrocodone(7.5-750mg)(1 morn)(1 eve)

and another thing, she is always sleeping. I live at home with my parents and my Mom it seems is always sleeping. I cant believe a person can be so tired and sleep that much. Since she was released from the Hospital 6 months ago nothing has been accomplished as far as lowering her blood pressure. They gave her a so called specialist to help but he has done nothing.
Looking forward to your next responces, Thank You again!
Of course, taking lorazepam and hydrocodone will keep your mother asleep, she's being heavily sedated. And the primidone (anti-epileptic med) will ALSO put her to sleep. I'm amazed she's EVER awake.
The detrol is for bladder function (and might be used to overcome the bladder relazing efffects of the narcotic) or the fact that she's never out of bed.
OY, and paroxetine is PAXIL...a potent anti-depressant...with Lorazepam and hydrocone that's just NUTS!
And, as zuzu alluded to, I don't think there's a diuretic in sight. Does one of her incompetent quacks think that it will make her PEE while she's sedated into a coma.

CHANGE DOCTORS BEFORE THEY KILL HER! At the very least she is being vastly overmedicated. At worst, it's with the wrong drugs.
I DO pray that her stroke was an occlusive one because if it was hemorrhagic, the Plavix WILL cause another major bleed!

There should be a medical specialty called Drug Weening because your mom is in desperate need of one.